Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the convergence of approximate solutions of the heat equation to the exact solution

Author: Werner Leutert
Journal: Proc. Amer. Math. Soc. 2 (1951), 433-439
MSC: Primary 65.0X
MathSciNet review: 0043577
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. O'Brien, M. Hyman, and S. Kaplan, A study of the numerical solution of partial differential equations, Project NR 044-049$ ^\ast$, Naval Ordnance Laboratory Memorandum 10433 (1949).
  • [2] L. F. Richardson, The approximate arithmetical solution by finite differences of physical problems involving differential equations, Philos. Trans. Roy. Soc. London. Ser. A vol. 210 (1910) pp. 307-357.
  • [3] Ruel V. Churchill, Fourier Series and Boundary Value Problems, McGraw-Hill Book Company, Inc., New York and London, 1941. MR 0003251

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society